# SDR GTIA2021062135822

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 4,825 hours, 2,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00
